MathSciNet Relay Station
MathSciNet bibliographic data
MR1213418 68Q45 (05C75 68R10)
Ehrenfeucht, A.; Hoogeboom, H. J.; Rozenberg, G. On the structure of recognizable languages of dependence graphs. RAIRO Inform. Théor. Appl. 27 (1993), no. 1, 7–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement